# SDR 9706649960

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Galley Door
- Part time: 59,188 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND GALLEY DOOR EVACUATION SLIDE BOTTLE PRESSURE, TO BE LOW.  REPLACED SLIDE.
